Previous |  Up |  Next

Article

Keywords:
Artinian module; cofinite module; Krull dimension; local cohomology
Summary:
Let $(R,\mathfrak {m})$ be a complete Noetherian local ring, $I$ an ideal of $R$ and $M$ a nonzero Artinian $R$-module. In this paper it is shown that if $\mathfrak p$ is a prime ideal of $R$ such that $\dim R/\mathfrak p=1$ and $(0:_M\mathfrak p)$ is not finitely generated and for each $i\geq 2$ the $R$-module ${\rm Ext}^i_R(M,R/\mathfrak p)$ is of finite length, then the $R$-module ${\rm Ext}^1_R(M,R/\mathfrak p)$ is not of finite length. Using this result, it is shown that for all finitely generated $R$-modules $N$ with $\operatorname {Supp}(N)\subseteq V(I)$ and for all integers $i\geq 0$, the $R$-modules ${\rm Ext}^i_R(N,M)$ are of finite length, if and only if, for all finitely generated $R$-modules $N$ with $\operatorname {Supp}(N)\subseteq V(I)$ and for all integers $i\geq 0$, the $R$-modules ${\rm Ext}^i_R(M,N)$ are of finite length.
References:
[1] Abazari, R., Bahmanpour, K.: Cofiniteness of extension functors of cofinite modules. J. Algebra 330 (2011), 507-516. DOI 10.1016/j.jalgebra.2010.11.016 | MR 2774642 | Zbl 1227.13010
[2] Bahmanpour, K., Naghipour, R.: Cofiniteness of local cohomology modules for ideals of small dimension. J. Algebra. 321 (2009), 1997-2011. DOI 10.1016/j.jalgebra.2008.12.020 | MR 2494753 | Zbl 1168.13016
[3] Bahmanpour, K., Naghipour, R., Sedghi, M.: On the category of cofinite modules which is Abelian. (to appear) in Proc. Am. Math. Soc.
[4] Brodmann, M. P., Sharp, R. Y.: Local Cohomology. An Algebraic Introduction with Geometric Applications. Cambridge Studies in Advanced Mathematics 60 Cambridge University Press, Cambridge (1998). MR 1613627 | Zbl 0903.13006
[5] Delfino, D.: On the cofiniteness of local cohomology modules. Math. Proc. Camb. Philos. Soc. 115 (1994), 79-84. DOI 10.1017/S0305004100071929 | MR 1253283 | Zbl 0806.13005
[6] Delfino, D., Marley, T.: Cofinite modules and local cohomology. J. Pure Appl. Algebra 121 (1997), 45-52. DOI 10.1016/S0022-4049(96)00044-8 | MR 1471123 | Zbl 0893.13005
[7] Grothendieck, A.: Local Cohomology. A seminar given by A. Grothendieck, Harvard University, Fall 1961. Notes by R. Hartshorne. Lecture Notes in Mathematics 41 Springer, Berlin (1967). MR 0224620 | Zbl 0185.49202
[8] Hartshorne, R.: Affine duality and cofiniteness. Invent. Math. 9 (1970), 145-164. DOI 10.1007/BF01404554 | MR 0257096 | Zbl 0196.24301
[9] Huneke, C., Koh, J.: Cofiniteness and vanishing of local cohomology modules. Math. Proc. Camb. Philos. Soc. 110 (1991), 421-429. DOI 10.1017/S0305004100070493 | MR 1120477 | Zbl 0749.13007
[10] Irani, Y., Bahmanpour, K.: Finiteness properties of extension functors of cofinite modules. Bull. Korean Math. Soc. 50 (2013), 649-657. DOI 10.4134/BKMS.2013.50.2.649 | MR 3137709
[11] Kawasaki, K.-I.: On the finiteness of Bass numbers of local cohomology modules. Proc. Am. Math. Soc. 124 (1996), 3275-3279. DOI 10.1090/S0002-9939-96-03399-0 | MR 1328354 | Zbl 0860.13011
[12] Kawasaki, K.-I.: On a category of cofinite modules which is abelian. Math. Z. 269 (2011), 587-608. DOI 10.1007/s00209-010-0751-0 | MR 2836085 | Zbl 1228.13020
[13] Matsumura, H.: Commutative Ring Theory. Transl. from the Japanese by M. Reid. Cambridge Studies in Advanced Mathematics 8 Cambridge University Press, Cambridge (1986). MR 0879273 | Zbl 0603.13001
[14] Melkersson, L.: Modules cofinite with respect to an ideal. J. Algebra 285 (2005), 649-668. DOI 10.1016/j.jalgebra.2004.08.037 | MR 2125457 | Zbl 1093.13012
[15] Melkersson, L.: Properties of cofinite modules and applications to local cohomology. Math. Proc. Camb. Philos. Soc. 125 (1999), 417-423. DOI 10.1017/S0305004198003041 | MR 1656785 | Zbl 0921.13009
[16] Yoshida, K. I.: Cofiniteness of local cohomology modules for ideals of dimension one. Nagoya Math. J. 147 (1997), 179-191. MR 1475172 | Zbl 0899.13018
Partner of
EuDML logo